MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH MOBILETT MIRA MAX; SYSTEM, X-RAY, MOBILE

SIEMENS HEALTHCARE GMBH MOBILETT MIRA MAX; SYSTEM, X-RAY, MOBILE
Model Number 10594738
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
The complaint describes that four (4) screws holding the tube cover of the mobilett mira max system were missing and needed to be replaced.It is stated in the operator manual to perform a daily check of the system.During the daily check loose parts should be noticed.Currently it is not clear which exact screws were missing and which tube cover was associated with them.Since it was stated that the screws of the tube cover were missing, it is assumed that in worst case scenario, a minor to serious injury might be the outcome if a person were hit by the falling part.No injury or falling parts were communicated in this case.Potential patient information was not available.The issue is being reported with an abundance of caution.The reported event occurred in the united kingdom.
 
Additional Manufacturer Narrative
A facility contact name was not provided to siemens.Manufacturers preliminary analysis: the reason for the missing screws could not be determined yet.Investigation is ongoing.Initial corrective actions/preventive actions implemented by the manufacturer: the issue was resolved by replacing the screws at the affected site.No general problem has been detected for the installed base which requires an immediate action.A supplemental report will be submitted if additional information becomes available.Internal id# (b)(4).
 
Additional Manufacturer Narrative
The reported event was investigated in detail.The investigation showed there were four (4) out of the seven (7) screws for the collimator plastic covers (10656902) were missing.Due to the four (4) missing screws, the collimator plastic covers were slightly loose.The missing screws were noticed by the customer during normal usage of the system.During maintenance activities (on 13.10.2021) no problems were observed or detected relating to the collimator plastic covers or missing screws.In general, the collimator plastic cover is split into two parts that are linked together and fixed with seven (7) screws on the singe tank.The covers are generally fixed with seven (7) screws on the mira max system, so besides of the four (4) missing fixation screws no other parts of the cover should fall.The four (4) missing screws of the affected covers were replaced at customer site and the reported issue was resolved.The root cause for the four missing screws of the collimator plastic cover could not be determined.No general system problem was discovered.This complaint has been closed.Internal id# (b)(4).

Brand Name
MOBILETT MIRA MAX
Common Device Name
SYSTEM, X-RAY, MOBILE
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH
siemenstrasse 1
forchheim, 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
65-1a
malvern, PA 19355
4843234198
MDR Report Key14851672
Report Number3004977335-2022-33383
Device Sequence Number6290032
Product Code IZL
UDI-Device Identifier04056869009131
UDI-Public04056869009131
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K111912
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 07/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10594738
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2022
Supplement Date Received by Manufacturer07/25/2022
Initial Report FDA Received Date06/29/2022
Supplement Report FDA Received Date07/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown